# SDR R5XR2000003

- Difficulty date: April 22, 2003
- Submitted: April 24, 2003
- Operation: General aviation
- Engine: Alidsg TFE7313AR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Housing
- Condition: Misoverhauled
- Location: Fan Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MODIFICATION TO 70821, THE EDM PROCEDURE BROKE THROUGH THE WALL OF THE HOUSING DUE TO ERROR IN SETUP OF EDM MACHINE.
